# SDR USAA960773

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 767-787
- Part time: 35,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORROSION STA 767 TO STA 787, BL ZERO 'O' BRACKET AND SKIN.  INSTALLED SKIN DOUBLER AND REPLACED BRACKET.  REPAIRED PER SRM 53-30-3.  (X)
